Alert archive / Oklahoma / Tornado Warnings in 2013
Tornado Warning 66, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 31, 2013, 8:02 PM CDT for Cleveland County, McClain County, Oklahoma. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 8:02 PM CDT (01:02 UTC)
- Expired
- May 31, 2013, 8:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Cleveland County, OK, McClain County, OK
The radar
The Norman radar (KTLX), 21 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 8:10 PM CDT | NON-TSTM WND GST 58 | 2 Nw Norman, OK | |
| May 31, 8:24 PM CDT | TSTM WND GST 66 | 3 Sse Norman, OK | MEASURED AT NWS FORECAST OFFICE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 3:27 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.0 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3260 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 866 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 6.9
- Supercell composite
- 29.0
The text
As transmitted, in the capitals the NWS used until 2016.
756
WFUS54 KOUN 010102
TOROUN
OKC027-087-010130-
/O.NEW.KOUN.TO.W.0066.130601T0102Z-130601T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
CENTRAL CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 830 PM CDT
* AT 755 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR NORMAN...AND MOVING SOUTHEAST AT 30 MPH.
ANY TORNADO WOULD NOT BE STRONG AND WOULD BE INTERMITTENT.
STRAIGHT-LINE WINDS UP TO 80 MPH CAN BE EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
NORMAN...MOORE...NOBLE...SLAUGHTERVILLE...GOLDSBY AND LAKE
THUNDERBIRD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&
LAT...LON 3504 9736 3522 9761 3536 9748 3521 9718
TIME...MOT...LOC 0100Z 305DEG 24KT 3526 9747
$$
WRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 31, 6:37 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 31, 6:37 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
637 PM CDT FRI MAY 31 2013
.AVIATION...00Z TAF ISSUANCE...
LARGE AND DANGEROUS SUPERCELL PRODUCING A LARGE AND DESTRUCTIVE
TORNADO WILL LIKELY PASS JUST NORTH/NORTHWEST OF KOKC...
THUNDERSTORMS WILL CONTINUE TO IMPACT ALL AIRFIELDS ACROSS CENTRAL
OKLAHOMA OVER THE NEXT 6 HOURS. CEILINGS WILL VARY FROM IFR TO
MVFR WITH STRONG WIND GUSTS IN ALL DIRECTIONS AND FREQUENT
LIGHTNING. AIRFIELDS IN WESTERN AND NORTHWESTERN OKLAHOMA WILL
LIKELY REMAIN VFR THROUGH THE END OF THE PERIOD.
JTK
&&
.PREV DISCUSSION... /ISSUED 528 PM CDT FRI MAY 31 2013/
UPDATE...
UPDATED POPS/WX...
DISCUSSION...
WITH STORMS FINALLY DEVELOPING ALONG THE FRONT ACROSS CENTRAL AND
NORTHERN OKLAHOMA WEST OF THE METRO...UPDATED POPS AND WX THROUGH
12Z. SHOULD SEE THIS LINE SLOWLY PUSH EASTWARD THROUGH THE
EVENING. BESIDES SIGNIFICANT SEVERE WEATHER...DAMAGING
HAIL...WINDS...AND TORNADOES...THE SLOW NATURE OF THE SYSTEM WILL
LIKELY RESULT IN AN INCREASED FLOOD/FLASH FLOOD RISK THROUGH THE
EVENING ACROSS NORTH CENTRAL OKLAHOMA.
JTK
PREV DISCUSSION... /ISSUED 256 PM CDT FRI MAY 31 2013/
DISCUSSION...
MAIN ATTENTION THIS AFTERNOON IS ON THE IMMINENT SEVERE WEATHER
EVENT. FOR THE GENERAL FORECAST...ONLY A FEW CHANGES WERE MADE AS
COMPARED WITH THE FORECAST ISSUED THIS MORNING. RAIN CHANCES AND
RAINFALL AMOUNTS FOR TONIGHT AND TOMORROW WERE REFINED
SLIGHTLY...BASED ON THE LATEST EXPECTATIONS.
THE GENERAL SITUATION BEGINS WITH A HIGHLY VOLATILE ATMOSPHERE
THIS EVENING. WE EXPECT SEVERE STORMS TO DEVELOP LATE THIS
AFTERNOON...THEN CONVERT INTO A HEAVY RAIN EVENT
TONIGHT...GENERALLY AFFECTING AREAS THAT HAVE ALREADY EXPERIENCED
A RATHER LARGE AMOUNT OF RAIN IN THE PAST WEEK OR TWO. A FLASH
FLOOD WATCH IS ALREADY IN EFFECT...AND NO CHANGES APPEAR TO BE
PRUDENT AT THIS TIME.
AS THE STORM SYSTEM SHIFTS EAST AND SOUTHEAST DURING THE DAY
TOMORROW...THE RAIN WILL LIKEWISE SHIFT IN POSITION. WE EXPECT THE
RAIN TO BE MAINLY OVER SOUTHEAST AND SOUTH-CENTRAL OKLAHOMA BY
TOMORROW AFTERNOON. THE RAIN SHOULD END ENTIRELY BY SUNDAY
MORNING. AFTER A RAIN-FREE AND UNSEASONABLY MILD DAY ON
SUNDAY...RAIN RETURNS TO THE FORECAST ON MONDAY. THERE WILL BE AT
LEAST A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS EACH DAY NEXT
WEEK. SEVERE WEATHER NEXT WEEK SHOULD BE RELATIVELY UNCOMMON.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 90 68 81 57 / 70 100 20 10
HOBART OK 96 65 85 55 / 30 30 10 10
WICHITA FALLS TX 99 73 88 59 / 50 30 20 10
GAGE OK 92 57 81 50 / 10 20 0 0
PONCA CITY OK 87 63 79 53 / 90 90 10 0
DURANT OK 90 73 84 61 / 10 30 50 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OKZ007-008-012-
013-018>020-024>026-028>032.
TX...NONE.
&&
03/04/04Hazardous weather outlook, May 31, 12:49 PM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1249 PM CDT FRI MAY 31 2013
OKZ004>048-050>052-TXZ083>090-011000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1249 PM CDT FRI MAY 31 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS CAN BE EXPECTED ACROSS MUCH OF OKLAHOMA AND
WESTERN NORTH TEXAS AFTER 3 PM THIS AFTERNOON.
LOCATION...
THE MODERATE RISK IS ACROSS MAINLY CENTRAL OKLAHOMA...SOUTHEAST
OF A LINE FROM PONCA CITY TO KINGFISHER...EAST OF A LINE FROM
KINGFISHER TO LAWTON...NORTH OF A LINE FROM LAWTON TO ARDMORE...
TO ADA TO HOLDENVILLE. THE OKLAHOMA CITY METRO AREA IS IN THE
MODERATE RISK AREA.
THE SLIGHT RISK IS OUTSIDE THE MODERATE RISK...EAST OF A
MEDFORD TO CLINTON TO ALTUS TO KNOX CITY LINE.
LOCATIONS WEST OF A MEDFORD TO CLINTON TO ALTUS TO KNOX CITY
LINE ARE NOT EXPECTED TO HAVE SEVERE STORMS THROUGH TONIGHT.
IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING...
HAIL UP TO THE SIZE OF SOFTBALLS...
TORNADOES...
DAMAGING WIND GUSTS OF 75 MPH...
HEAVY RAINFALL LEADING TO FLOODING...
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE BETWEEN 3 PM THIS
AFTERNOON AND MIDNIGHT TONIGHT. A FEW SEVERE STORMS MAY CONTINUE
AFTER MIDNIGHT TONIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
LATE THIS AFTERNOON INTO TONIGHT.
DISCUSSION...
FIRST STORM DEVELOPMENT WILL BE NEAR OR JUST EAST OF A DRYLINE
AND STATIONARY FRONT COMBINATION...BETWEEN 3 AND 6 PM TODAY...
SOMEWHERE NEAR A PONCA CITY TO HOBART TO VERNON TEXAS LINE. THESE
STORMS WILL INTENSIFY RAPIDLY AND MOST LIKELY BE DISCRETE SUPERCELLS
AS THEY MOVE INTO CENTRAL OKLAHOMA.
THE POTENTIAL FOR TORNADOES AND VERY LARGE HAIL WILL BE GREATEST IN
THE MODERATE RISK AREA FROM 4 PM TO 10 PM FROM DISCRETE SUPERCELLS
AS THE WIND SHEAR INCREASES ACROSS THE AREA.
STORMS THIS EVENING WILL LIKELY CONSOLIDATE INTO CLUSTERS AND LINES ALONG
OR AHEAD OF A COLD FRONT...THEN MOVE SOUTHEAST THROUGHOUT THE NIGHT...
WITH AN INCREASING DAMAGING WIND...HEAVY RAINFALL AND FLOODING THREAT...
AND DECREASING LARGE HAIL AND TORNADO THREAT. THUNDERSTORMS WILL CONTINUE
AFTER MIDNIGHT TONIGHT...MAINLY ACROSS THE CENTRAL AND EASTERN PART OF
OKLAHOMA...THOUGH THE SEVERE POTENTIAL WILL SLOWLY DIMINISH THROUGHOUT
THE NIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY JUN 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL COULD LEAD TO FLASH FLOODING LATE THIS AFTERNOON INTO
SATURDAY AS THE FRONT SLOWLY MOVES SOUTH INTO THE VERY MOIST AIRMASS.
RAINFALL AMOUNTS OF 2 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS...ARE
POSSIBLE IN SOME LOCATIONS. WITH ALREADY SATURATED GROUND IN SOME
AREAS...THIS HEAVY RAIN COULD LEAD TO FLASH FLOODING. A FLASH FLOOD
WATCH IS IN EFFECT FOR PARTS OF NORTHERN AND CENTRAL OKLAHOMA.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE POSSIBLE ACROSS MAINLY SOUTHERN OKLAHOMA AND WESTERN
NORTH TEXAS SATURDAY. THE RISK OF SEVERE STORMS WILL DIMINISH SATURDAY...
BUT THE POTENTIAL FOR HEAVY RAINFALL WILL CONTINUE.
A BRIEF DRY PERIOD WILL OCCUR SUNDAY BEFORE STORM CHANCES RETURN MONDAY
AND CONTINUE THROUGH NEXT WEEK.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SATURDAY.
MAXWELL/MBSIn the hours before
Special weather statement, May 31, 6:49 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
649 PM CDT FRI MAY 31 2013
OKZ008-013-010015-
KAY OK-NOBLE OK-
649 PM CDT FRI MAY 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KAY AND NORTHERN NOBLE
COUNTIES UNTIL 715 PM CDT...
AT 646 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF TONKAWA...MOVING NORTHEAST AT 40 MPH. OTHER STRONG THUNDERSTORMS
WERE LOCATED NEAR BRECKENRIDGE MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
PONCA CITY...TONKAWA...KAW CITY...MARLAND...KILDARE AND KAW LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3675 9681 3675 9689 3668 9694 3670 9704
3668 9707 3662 9705 3659 9705 3658 9701
3649 9740 3663 9747 3667 9746 3689 9688
TIME...MOT...LOC 2346Z 228DEG 36KT 3661 9735
WRSpecial weather statement, May 31, 6:49 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
649 PM CDT FRI MAY 31 2013
OKZ007-008-012-013-010015-
GRANT OK-GARFIELD OK-KAY OK-NOBLE OK-
649 PM CDT FRI MAY 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT...CENTRAL
GARFIELD...CENTRAL KAY AND NORTHERN NOBLE COUNTIES UNTIL 715 PM
CDT...
AT 646 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES WEST OF KAW CITY TO 3 MILES SOUTHWEST OF BRECKENRIDGE...
MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
PONCA CITY...TONKAWA...NEWKIRK...GARBER...BILLINGS...KAW CITY...
MARLAND...BRECKENRIDGE...HUNTER...FAIRMONT...KILDARE...KAW LAKE AND
CERES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3696 9689 3684 9678 3675 9682 3675 9689
3669 9693 3670 9704 3668 9707 3659 9705
3660 9691 3658 9689 3655 9690 3630 9788
3659 9769
TIME...MOT...LOC 2346Z 235DEG 35KT 3677 9695 3640 9777Local storm report, May 31, 7:15 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 6 ESE LAWTON 34.57N 98.33W
05/31/2013 E2.50 INCH COMANCHE OK PUBLIC
0549 PM TSTM WND GST 3 WSW LAKE CARL BLACKWE 36.12N 97.24W
05/31/2013 E70 MPH PAYNE OK TRAINED SPOTTER
&&
DWLocal storm report, May 31, 7:23 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
723 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 7 NW OKLAHOMA CITY 35.54N 97.60W
05/31/2013 E1.00 INCH OKLAHOMA OK TRAINED SPOTTER
HEFNER AND COUNCIL RD
&&
DWLocal storm report, May 31, 7:32 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
732 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST 4 W OKLAHOMA CITY 35.47N 97.58W
05/31/2013 M60 MPH OKLAHOMA OK MESONET
0708 PM TSTM WND GST 3 NNW STILLWATER 36.16N 97.08W
05/31/2013 M58 MPH PAYNE OK ASOS
0720 PM TSTM WND GST 4 W OKLAHOMA CITY 35.47N 97.58W
05/31/2013 M73 MPH OKLAHOMA OK MESONET
&&
DWLocal storm report, May 31, 7:54 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
754 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL 5 W OKLAHOMA CITY 35.47N 97.60W
05/31/2013 E1.25 INCH OKLAHOMA OK TRAINED SPOTTER
I40 AND MERIDIAN
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:13 PM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 4 hr |
| May 31, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 29 min |
| May 31, 7:23 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 37 min |
| May 31, 7:32 PM CDT | Tornado Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 28 min |
| May 31, 7:39 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 51 min |
| May 31, 7:40 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 35 min |
| May 31, 8:10 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 50 min |
| May 31, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma, Pottawatomie | 60 min |
| May 31, 8:36 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma and 1 more | 4 hr |
| May 31, 8:42 PM CDT | Special Weather Statement | OUN | Lincoln | 33 min |
| May 31, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 46 min |
| May 31, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Garvin, Grady, McClain, Oklahoma and 1 more | 78 min |
| May 31, 9:40 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Hughes, Lincoln, McClain, Oklahoma and 3 more | 50 min |
| May 31, 10:09 PM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 10 hr |
| May 31, 10:09 PM CDT | River Flood Warning | OUN | Oklahoma | 51 hr |
| May 31, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Lincoln, Logan, Oklahoma | 56 min |
| May 31, 10:33 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 42 min |
| May 31, 10:36 PM CDT | Special Weather Statement | OUN | Pottawatomie | 24 min |
| May 31, 11:01 PM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 4 hr |
| May 31, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Lincoln, Logan, Oklahoma, Pottawatomie and 1 more | 50 min |
| May 31, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 32 min |
| May 31, 11:56 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 49 min |
| May 31, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 48 min |
| May 31, 11:59 PM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Jun 1, 12:06 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 39 min |
| Jun 1, 12:18 AM CDT | Areal Flood Warning | OUN | Canadian, Cleveland, Grady, McClain | 4 hr |
| Jun 1, 12:46 AM CDT | Special Weather Statement | OUN | Canadian | 44 min |
| Jun 1, 12:57 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 26 hr |
| Jun 1, 1:07 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 38 min |
| Jun 1, 1:15 AM CDT | Flash Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie, Seminole | 3 hr |
| Jun 1, 1:17 AM CDT | Special Weather Statement | OUN | Lincoln | 43 min |
| Jun 1, 1:59 AM CDT | Special Weather Statement | OUN | Lincoln | 31 min |
| Jun 1, 2:00 AM CDT | River Flood Warning | OUN | Canadian | 7 hr |
| Jun 1, 2:31 AM CDT | Flash Flood Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 4 hr |
| Jun 1, 2:37 AM CDT | Special Weather Statement | OUN | Blaine, Kingfisher | 53 min |
| Jun 1, 2:39 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 60 hr |
| Jun 1, 2:41 AM CDT | Special Weather Statement | OUN | Oklahoma | 34 min |
| Jun 1, 4:13 AM CDT | Flash Flood Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 3 hr |
| Jun 1, 4:53 AM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Pottawatomie, Seminole | 112 min |
| Jun 1, 6:20 AM CDT | Areal Flood Advisory | OUN | Coal, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more | 115 min |
| Jun 1, 7:37 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 3 more | 5 hr |
| Jun 1, 8:34 AM CDT | Flash Flood Warning | OUN | Atoka | 3 hr |
| Jun 1, 8:45 AM CDT | River Flood Warning | OUN | Pottawatomie | 45 hr |
| Jun 1, 8:53 AM CDT | River Flood Warning | OUN | Hughes | 12 hr |
| Jun 1, 9:52 AM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 17 hr |
| Jun 1, 9:52 AM CDT | River Flood Warning | OUN | Canadian, Logan, Oklahoma | 28 hr |
| Jun 1, 12:23 PM CDT | River Flood Warning | OUN | Logan | 32 hr |
Nearby
Tornado Warnings in Oklahoma, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.